# SDR DLM11992835

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813DE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44603
- Condition: Unresponsive
- Location: Nr 3
- Component: 7911006084
- Stage of operation: DE
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE APPEARED TO FLAME-OUT DURING DESCENT.  DID NOT  RESPOND WHEN PWR INCREASE.  CREW SHUTDOWN ENG.  REPLACED EEC.
